PARACETAMOL SUSPENSION 100ML

KSh43

Paracetamol suspension which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.

SKU: 7731 Category: Tag:
Description

Description

Paracetamol suspension 100ml which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.

Paracetamol suspension 100Ml Suspension Contains Ibuprofen And Paracetamol. The Syrup 100Ml Works By Reducing Pain And Inflammation Such As Headaches, Toothaches, Joint Pains, Fever, Back Pain, Muscle Pain, Cold And Flu Pains.

Ibuprofen And Paracetamol Work Together In Paracetamol Suspension100ml To Manage Fever, Pain, And Inflammation In Children. It Is Effective In The Treatment Of Mild To Moderate Muscular Pain, Headache, Earache, Toothache, And Post-Immunization Fever. It Is Also Used In The Relief Of Pain Due To Sore Throat, Teething And Symptoms Of Cold And Influenza

Additional information

Additional information

Weight 1 kg
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “PARACETAMOL SUSPENSION 100ML”

Your email address will not be published. Required fields are marked *